# SDR SWAA080187

- Difficulty date: January 8, 2008
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N313SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23335
- Aircraft time: 71,314 hours, 66,868 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Cable
- Part number: BACC2C4A556
- Condition: Out Of Adjust
- Location: Mlg Ww
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON APPROACH HAD THREE GREEN LIGHTS AND THREE RED LIGHTS, CYCLED GEAR LEVER HAD THREE GREEN LIGHTS NO RED.  ADJUSTED LANDING GEAR CONTROL CABLE PER MM.
